I'm a 50 year old male whom was diagnosed with type 2 about 2yrs ago. I was taking Kombiglyze Q12 but had hip replacement surgery and put on about 35 pounds. They tried 3 times to repair my hip from poping out and I said enough. I have not been to they gym in almost a year now and I need a cane to walk. My doctor gave me a cortisone shot two weeks ago and my BS is 340+ in the mornings, my endo put me on Huma-log pen, I started at 10 units in AM & PM but no help. I am now at 25-30 and get down to 170 at night. I have started to get blurry double vision, sweat 24/7, drink gallons of H2O, and what scares me now is pain on my right side kidney area.
How much is too much insulin? Doctor said B/S will return to normal once cortisone wears off. Do I just sit and wait or am I going to continue to get worse. My Endo seems oblivious, she says just take insulin, never even told me where to inject so I have been injecting muscular area on my arm. Is that ok, friends say faty part of belly. What should I ask this doctor? Is 25-30 twice a day too much? Thanks.View Thread